# SDR HNAA2009111800332

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 46,587 hours, 51,913 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN RT FWD SECTION OF CABIN.  DISSIPATED WHEN PWR REMOVED.  OVERHEAD LIGHTS DEACTIVATED, PULLED AND COLLARED CB R2, S1 AND S2.  COMPLIED WITH SP. 33.1, NO ADDITIONAL DAMAGE FOUND.
